# SDR 2004F00219

- Difficulty date: January 28, 2004
- Submitted: July 30, 2004
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Adjust
- Location: Nws
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DISCONTINUED TAKEOFF ROLL, DUE TO LACK OF STEERING CONTROL TO THE RIGHT.  RETURNED TO RAMP WITHOUT INCIDENT.  ADJUSTED RUDDER PEDAL STEERING MECHANISM PER MM 32-51-0.  OPS CHECK GOOD.  (M)
